# SDR COZA20120515008

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N737KA
- Make and model: Boeing 737-7BX
- Aircraft serial: 30740
- Aircraft time: 24,786 hours, 16,132 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 100201022062
- Part serial: CJ003406
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AMBER "ELEC" LIGHT DISPLAYED ON OVERHEAD P5-13 MODULE WITH A "STAT INV INOP" MESSAGE.  REPLACED STATIC INVERTER P/N 1-002-0102-2090.  OPERATIONAL CHECK NORMAL.
